MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DXTEND GLENOSPHERE ECC D42MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE

DEPUY IRELAND - 9616671 DXTEND GLENOSPHERE ECC D42MM; DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Model Number 130760042
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision completed due to loosening of the metaglene at the bone to implant interface.It was also reported that the 12 year old delta reverse became unstable, poly wear is present, and this is a glenoid defect.Patient converted into a cta, stem was well fixed.Doi- unknown, dor- (b)(6) 2022, affected side- left shoulder.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DXTEND GLENOSPHERE ECC D42MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER GLENOSPHERE
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14136990
Report Number1818910-2022-06851
Device Sequence Number3986417
Product Code HSD
UDI-Device Identifier10603295027751
UDI-Public10603295027751
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130760042
Device Catalogue Number130760042
Device Lot Number5011932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date04/18/2022
Supplement Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND METAGLENE; DXTEND SCREW LOCK D4.5X24MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X42MM; DXTEND SCREW NO LOCK D4.5X18MM; DXTEND STAND PE CUP D42 +6MM; UNK SHOULDER HUMERAL EPIPHYSIS DELTA XTEND
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale